On the density maxima of a function

James Foran

Colloquium Mathematicae (1977)

  • Volume: 37, Issue: 2, page 245-254
  • ISSN: 0010-1354

How to cite


James Foran. "On the density maxima of a function." Colloquium Mathematicae 37.2 (1977): 245-254. <http://eudml.org/doc/266812>.

author = {James Foran},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {245-254},
title = {On the density maxima of a function},
url = {http://eudml.org/doc/266812},
volume = {37},
year = {1977},

AU - James Foran
TI - On the density maxima of a function
JO - Colloquium Mathematicae
PY - 1977
VL - 37
IS - 2
SP - 245
EP - 254
LA - eng
UR - http://eudml.org/doc/266812
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.